NUROFEN for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.
PROVIDES FAST, EFFECTIVE RELIEF,
reduction in temperature for up to 8 hours including fever caused by immunisation
temporary relief of pain associated with:
• sprains & strains
• sore throats
• colds & flu
SEEK MEDICAL ADVICE BEFORE USE:
• if your child is under 12 months of age.
• if your child suffers asthma.
• if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines.
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry